# SDR ASAA2015102713812

- Difficulty date: October 27, 2015
- Submitted: November 19, 2015
- Operation: Air carrier
- Aircraft: N615AS
- Make and model: Boeing 737790
- Aircraft serial: 30344
- Aircraft time: 53,277 hours, 24,015 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON RT HORIZONTAL STABILIZER LOWER SKIN JUST INBD OF STABILIZER BS 101.90. CRACK IS APPROXIMATELY .5" LONG AND APPROXIMATELY 10 AFT OF DRAIN HOLE AND IS MARKED. ACFT GROUNDED.  REPAIRED LOWER SKIN OF RT HORIZONTAL STABILIZER AT BS 101.90 IAW SRM 55-10-01-2R-11.  INSPECTION THRESHOLD 5600 CYCLES AFTER REPAIR INSTALLATION METHOD.  DETAIL VISUAL INSPECTION AND EXTERNAL LOW FREQUENCY EDDY CURRENT INSEPCTION INTERVAL: 9000 FLIGHT CYCLES.
